# SDR DL76L091634

- Difficulty date: October 14, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 90,767 hours, 13,464 cycles
- Engine: Pwa PW4060
- Engine time: 61,846 hours, 11,221 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 380029817
- Part serial: P137P
- Condition: Failed
- Location: Apu
- Part time: 61,846 hours, 11,221 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE AT GATE APU SHUTOFF.  PFMD BITE TEST OF APU SHOWS OVERSPEED SHUTDOWN.  PFMD VISUAL  INSP OF APU FOUND SENSOR TS8 DISCONNECTED AND FULL OF OIL AND APU HAS ZERO OIL QTY.  REMOVED AND REPLACED APU.
